# SDR WVER2019061500423

- Difficulty date: June 15, 2019
- Submitted: June 15, 2019
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Bs 847
- Part time: 38,242 hours, 30,320 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT LBL 9.0 FROM FS 847.0 TO FS 847+48 IS CORRODED BEYOND REPAIRABLE LIMITS.
